Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Swelling/ Edema (4577)
Date of Event
07/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with swelling at the chest incision site.Physician prescribed antibiotics.Patient returned for a follow-up appointment with improvement.